Show simple item record

dc.contributor.authorSafaryan, M. H.
dc.date.accessioned2021-04-11T11:20:33Z
dc.date.available2021-04-11T11:20:33Z
dc.date.issued2018-03-09
dc.identifier.citationSafaryan, M.H. On an Equivalency of Rare Differentiation Bases of Rectangles. J. Contemp. Mathemat. Anal. 53, 56–60 (2018). https://doi.org/10.3103/S1068362318010090
dc.identifier.issn1934-9416
dc.identifier.issn1068-3623
dc.identifier.doi10.3103/S1068362318010090
dc.identifier.urihttp://hdl.handle.net/10754/668641
dc.description.abstractThe paper considers differentiation properties of density bases formed of bounded open sets.We prove that two quasi-equivalent subbases of some density basis differentiate the same class of non-negative functions. Applications for bases formed of rectangles are discussed.
dc.description.sponsorshipThanks to the referee for useful remarks.
dc.publisherPleiades Publishing
dc.relation.urlhttps://link.springer.com/article/10.3103/S1068362318010090
dc.rightsThe final publication is available at Springer via http://dx.doi.org/10.3103/S1068362318010090.
dc.subjectDyadic rectangles
dc.subjectdifferentiation basis
dc.subjectrare basis
dc.titleOn an Equivalency of Rare Differentiation Bases of Rectangles
dc.typeArticle
dc.contributor.departmentKing Abdullah University of Science & Technology, Thuwal, Saudi Arabia
dc.rights.embargodate2019-03-09
dc.eprint.versionPost-print
dc.contributor.institutionInstitute of Mathematics of Armenian NAS, Yerevan State University, Yerevan, Armenia
dc.identifier.volume53
dc.identifier.issue1
dc.identifier.pages56-60
kaust.personSafaryan, M. H.
dc.identifier.eid2-s2.0-85043456561


This item appears in the following Collection(s)

Show simple item record